MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION EXTENSION SET; FILTER, INFUSION LINE

BAXTER HEALTHCARE CORPORATION EXTENSION SET; FILTER, INFUSION LINE
Model Number 2N3382
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/06/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a unspecified quantity of micro-volume extension sets with 0.2 m filter were leaking from the air venting mechanism.The process step at which the issue occurred was not specified.It was stated that users manually prime the lines, occasionally using syringes smaller than 10ml.There was no report of patient injury or medical intervention associated with these events.No additional information is available at this time.
 
Additional Manufacturer Narrative
D4 udi: as the lot # is unknown, the udi will consist of the primary di number only.(b)(6).Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Additional information was added to d9, h3, h6, and h11.H11: the device and a video of the sample were received for evaluation.A visual inspection was performed to the actual sample received, and all components were correctly placed and according to the specification.No visual defects were observed in this unit.The sample was then submitted to pressure testing, and a leak was not observed.In addition, the sample was submitted to clear passage testing, and no blockage was detected.The returned video was reviewed, and it was noted that there was a leak from the filter vent hole.The reported condition was verified in the video sample.The cause of the reported condition could not be determined.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
EXTENSION SET
Common Device Name
FILTER, INFUSION LINE
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - HAINA
parque industrial itabo
carretera sanchez km 18 1/2
haina 21426
DR   21426
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242705355
MDR Report Key25417142
Report Number1416980-2026-01934
Device Sequence Number13150665
Product Code FPB
UDI-Device Identifier00085412653297
UDI-Public(01)00085412653297
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K242339
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number2N3382
Device Catalogue Number2N3382
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2026
Supplement Date Received by Manufacturer07/03/2026
Initial Report FDA Received Date06/05/2026
Supplement Report FDA Received Date07/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
IV PUMP; UNSPECIFIED MEDICATION
Patient SexUnknown